MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. INTRAVIA; CONTAINER, I.V.

BAXTER INTERNATIONAL INC. INTRAVIA; CONTAINER, I.V.
Model Number 2B8019
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an intravia 50 ml capacity container had foreign particulate matter.Ftir (fourier transform infrared spectroscopy) identified wool particulate inside the finished product that this device was used with during the compounding process.The particulates were observed during testing.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h4, h6, h11.Correction: d4: expiration date: update to n/a.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTRAVIA
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20194603
Report Number1416980-2024-04938
Device Sequence Number6879959
Product Code KPE
UDI-Device Identifier00085412003504
UDI-Public(01)00085412003504(10)DR23L15055
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K964853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2B8019
Device Catalogue Number2B8019
Device Lot NumberDR23L15055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown